Skip to Content

Does the drug lamotrigine 100mg cause weight loss?

Responses (2)

Anonymous 8 Feb 2013

Hello Mila2013. Yes it can. Weight loss is a common, normal side effect to taking Lamotrigine. In clinical studies from 5 up to 20% of users taking Lamotrigine reported a loss in weight. Regards pledge

Anonymous 8 Feb 2013

* My excuses. 5% of users in clinical trials reported a loss of weight.

KLuce 8 Feb 2013

Pledge is right, it can make you lose a couple of lbs, but if you take a "cocktail" of Meds, ask if you are at risk for weight gain. K

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

How to stop taking Lamotrigine?

Posted 13 Aug 2010 1 answer

Lamictal (Lamotrigine) issues?

Posted 21 Jan 2013 6 answers

Regarding Lamotrigine?

Posted 22 Aug 2015 1 answer